# SDR SWAA2025092207019

- Difficulty date: August 21, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N8697C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36728
- Aircraft time: 29,706 hours, 14,821 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT BS 663, RBL 34, ON VAPOR BARRIER ATTACH ANGLE.   REMOVED VERTICAL ATTACHED FASTENERS ON RT 663 CHORD IAW SRM 51-40-02.   REMOVED FUEL TANK FASTENERS AT BS 663 ON VAPOR BARRIER ATTACH ANGLE RBL 6 TO RBL 43 IAW SRM 51-40-02.  REMOVED AND REPLACED VAPOR BARRIER ATTACH ANGLE IAW SRM 51-40-02 AND EA 25-157-02319 AND EA 25-157-02305. REF  DWG 111A1000.  FUEL TANK FASTENERS IN CONJUNCTION WITH VAPOR BARRIER ATTACH ANGLE LEAK CHECKED IAW AMM 28-11-00. NO LEAKS NOTED.
